# SDR AUS20011220

- Difficulty date: October 30, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Missing
- Location: Fuel Storage
- Component: Fuel Storage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN FUEL CELL RH FLAPPER VALVE DOOR MISSING.
